Conditions de régularité et éclatements
Annales de l'Institut Fourier, Volume 37 (1987) no. 3, pp. 159-190.

One describes three types of equivalent conditions to stratify complex analytic spaces and morphisms:

1) Numerical conditions, i.e. equimultiplicity of polar varieties, either all polar varieties or only dirimants, depending on the geometrical space used in the second condition.

2) Equidimensionality of some exceptional divisors, especially divisors related to the Nash blowing-ups, and to the conormal space.

3) Differential conditions, or regularity conditions in Thom-Whitney style.

Because the Nash blowing-up contains more information than the conormal space, in the related situation the differential conditions are stronger than usual a and b conditions.

In the study of conditions related to the relative conormal space, a new condition b f is defined, which, when the base space is a point, is the usual Whitney condition B; this condition is shown to be inherited by the relative dirimants for transversal projections.

Equivalence between differential conditions and intersections of cycles in the grassmannian or projective cohomology are shown.

These results give tools to construct canonical stratifications of a complex analytic morphism, the objects used are analytic invariants of the morphism.

On décrit trois types de conditions permettant de stratifier un morphisme analytique complexe f :

1) différentielles, à la Thom-Whitney,

2) géométriques, demandant l’équidimensionnalité de certains diviseurs exceptionnels obtenus à partir de l’espace conormal relatif ou de la modification de Nash relative de f,

3) numériques, exigeant la constance d’invariants de f le long des states.

On donne une méthode générale permettant d’exprimer et de démontrer des équivalences entre des conditions de chaque type.

En particulier, on est capable de formuler des conditions différentielles équivalentes à l’équimultiplicité de toutes les variétés polaires relatives d’un morphisme, ou à celle des dirimants relatifs du morphisme f.

On dispose alors d’une méthode permettant de construire des stratifications “canoniques” du morphisme f, c’est-à-dire les moins fines parmi celles vérifiant un certain type de condition : en particulier, les objets utilisés sont des invariants analytiques du morphisme.

@article{AIF_1987__37_3_159_0,
     author = {Henry, Jean-Pierre and Merle, Michel},
     title = {Conditions de r\'egularit\'e et \'eclatements},
     journal = {Annales de l'Institut Fourier},
     pages = {159--190},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {37},
     number = {3},
     year = {1987},
     doi = {10.5802/aif.1103},
     zbl = {0596.32018},
     mrnumber = {89d:32015},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1103/}
}
TY  - JOUR
AU  - Henry, Jean-Pierre
AU  - Merle, Michel
TI  - Conditions de régularité et éclatements
JO  - Annales de l'Institut Fourier
PY  - 1987
DA  - 1987///
SP  - 159
EP  - 190
VL  - 37
IS  - 3
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1103/
UR  - https://zbmath.org/?q=an%3A0596.32018
UR  - https://www.ams.org/mathscinet-getitem?mr=89d:32015
UR  - https://doi.org/10.5802/aif.1103
DO  - 10.5802/aif.1103
LA  - fr
ID  - AIF_1987__37_3_159_0
ER  - 
%0 Journal Article
%A Henry, Jean-Pierre
%A Merle, Michel
%T Conditions de régularité et éclatements
%J Annales de l'Institut Fourier
%D 1987
%P 159-190
%V 37
%N 3
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1103
%R 10.5802/aif.1103
%G fr
%F AIF_1987__37_3_159_0
Henry, Jean-Pierre; Merle, Michel. Conditions de régularité et éclatements. Annales de l'Institut Fourier, Volume 37 (1987) no. 3, pp. 159-190. doi : 10.5802/aif.1103. https://aif.centre-mersenne.org/articles/10.5802/aif.1103/

[1] J. Briançon & J.-P. Speder, Les conditions de Whitney impliquent µ* constant, Ann. Inst. Fourier, 26-2 (1976), 153-163. | EuDML | Numdam | MR | Zbl

[2] W. Fulton, Intersection Theory, Ergebnisse der Mathematik, 3 Folge, Band 2, Springer Verlag, 1984. | MR | Zbl

[3] P. Griffiths & J. Harris, Principles of Algebraic Geometry, Wiley-interscience, 1978. | MR | Zbl

[4] J.-P. Henry & M. Merle, Limites d'espaces tangents et transversalités polaires. Actes de la conférence de la Rabida, Springer, Lecture Notes, 961. | MR | Zbl

[5] J.-P. Henry & M. Merle, Limites de normales, conditions de Whitney et éclatment d'Hironaka Proc. A.M.S. Summer Institute on singularities, Arcata, 1981. | Zbl

[6] J.-P. Henry, M. Merle, C. Sabbah, Sur la condition de Thom stricte pour un morphisme analytique complexe, Ann. Scient. Ec. Norm. Sup., 4e série, 17 (1984). | EuDML | Numdam | MR | Zbl

[7] H. Hironaka, Normal cones in Analytic Whitney Stratifications, Publ. Math. I.H.E.S., 36, P.U.F., 1970. | EuDML | Numdam | Zbl

[8] H. Hironaka, Stratifications and Flatness in Real and Complex Singularities Nordic Summer School, Oslo, 1976 ; Sijthoff and Noordhoff, 1977. | Zbl

[9] M. Kashiwara, P. Schapira, Micro-hyperbolic systems, Acta Mathematica, 142 (1979), 1-55. | MR | Zbl

[10] S. Kleiman, The Transversality of a General Translate, Compositio Math., 28 (1984), 287-297. | Numdam | MR | Zbl

[11] A. Lascoux, Polynômes symétriques, foncteurs de Schur, et grassmanniennes, Thèse, Paris VII, 1977.

[12] D.T. Lê & B. Teissier, Variétés polaires locales et classes de Chern des variétés singulières, Annals of Math., 114 (1981), 457-491. | MR | Zbl

[13] J.H. Lipman, Reduction, Blowing up and Multiplicities, Proc. Conf. on Transcendental Methods in Commutative Algebra, George Mason University, Decker, 1979. | Zbl

[14] J. Mather, Stratifications and Mappings, Dynamical Systems, ed. by M. Peixoto, Academic Press, 1973. | MR | Zbl

[15] V. Navarro, Conditions de Whitney et sections planes, Inv. Math., 61, 3 (1980), 199-226. | MR | Zbl

[16] B. Teissier, Variétés polaires locales et conditions de Whitney, C.R. Acad. Sci. Paris., Ser. A-B, 290 (1980). | MR | Zbl

[17] B. Teissier, Variétés polaires II, Actes de la conférence de la Rabida, Lectures Notes, 961, Springer. | Zbl

[18] R. Thom, Ensembles et morphismes stratifiés, Bull. Amer. Math. Soc., 75 (1969), 240-284. | MR | Zbl

[19] J.-L. Verdier, Stratifications de Whitney et théorème de Bertini-Sard, Inv. Math., 36 (1976), 295-312. | MR | Zbl

[20] H. Whitney, Tangents to an analytic variety, Ann. of Math., 81 (1964), 496-549. | MR | Zbl

Cited by Sources: